RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vladikavkaz. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vladikavkaz. Mat. Zh., 2007, Volume 9, Number 2, Pages 22–25 (Mi vmj92)  

This article is cited in 2 scientific papers (total in 3 papers)

When all separately band preserving bilinear operators are symmetric?

A. G. Kusraev

Institute of Applied Mathematics and Informatics, Vladikavkaz Science Center of the RAS, Vladikavkaz, Russia

Abstract: A purely algebraic characterization of universally complete vector lattices in which all separately band preserving bilinear operators are symmetric is obtained: this class consists of universally complete vector lattices with $\sigma$-distributive Boolean algebra of bands.

Key words: vector lattice, band preserving operator, orthosymmetric bilinear operator, $\sigma$-distributive Boolean algebra, Boolean valued model.

Full text: PDF file (127 kB)
References: PDF file   HTML file

Bibliographic databases:
UDC: 517.98
MSC: 46A40, 47A65, 03C90, 06F25
Received: 22.03.2007
Language:

Citation: A. G. Kusraev, “When all separately band preserving bilinear operators are symmetric?”, Vladikavkaz. Mat. Zh., 9:2 (2007), 22–25

Citation in format AMSBIB
\Bibitem{Kus07}
\by A.~G.~Kusraev
\paper When all separately band preserving bilinear operators are symmetric?
\jour Vladikavkaz. Mat. Zh.
\yr 2007
\vol 9
\issue 2
\pages 22--25
\mathnet{http://mi.mathnet.ru/vmj92}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2434628}


Linking options:
  • http://mi.mathnet.ru/eng/vmj92
  • http://mi.mathnet.ru/eng/vmj/v9/i2/p22

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. E. Gutman, A. G. Kusraev, S. S. Kutateladze, “The Wickstead Problem”, Sib. elektron. matem. izv., 5 (2008), 293–333  mathnet  mathscinet
    2. Buskes G., Page Robert J., Yilmaz R., “A Note on Bi-orthomorphisms”, Vector Measures, Integration and Related Topics, Operator Theory Advances and Applications, 201, 2010, 99–107  mathscinet  zmath  isi
    3. S. K. Vodopyanov, E. I. Gordon, A. E. Gutman, A. V. Koptev, S. S. Kutateladze, S. A. Malyugin, Yu. G. Reshetnyak, “Anatoliyu Georgievichu Kusraevu — 60 let”, Sib. elektron. matem. izv., 10 (2013), 13–29  mathnet
  • Владикавказский математический журнал
    Number of views:
    This page:215
    Full text:77
    References:50
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020